It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Tri Sprintec Question

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-16-2008, 09:31 PM   #1
    alone22
    Member
    (female)
     
    alone22's Avatar
     
    Join Date: Oct 2005
    Posts: 63
    alone22 HB User
    Tri Sprintec Question

    Has anyone on here tried tri sprintec? I have just started it this month and I am having an issue but I dont know if it is the birth control or not. I am in my white pills now and should have started my period but I started for one day and then have had a day of spotting. I have not had a full period yet. Is this normal? Could it be something else or am I worrying for nothing? The other birth control I took did not do this to me but I had to change because tri sprintec is cheaper.

    Thank you so much for any responses.

     
    Sponsors Lightbulb
       
    Old 09-19-2008, 12:26 AM   #2
    Koukla12905
    Junior Member
    (female)
     
    Koukla12905's Avatar
     
    Join Date: Sep 2008
    Location: East Wakefield, NH, USA
    Posts: 29
    Koukla12905 HB User
    Re: Tri Sprintec Question

    I just stopped taking Tri-Sprintec within this past week (biological alarm clock was ringing), I had been on it since February. I hadn't had any spotting with it as I did with my Ortho Tricylen Lo when I first began taking that, but if the Sprintec has different hormone levels than the pills you were on before, that could account for it. I had switched myself because I started having 2 periods a month, one at my regular time and another about a week or so early. Turns out the same thing happened when I switched to Tri-Sprintec anyway. Also, did you start the Sprintec when you would have normally started a new packet of your old pills? If there was a gap in between, or you started the Sprintec too soon, that might account for it as well. It sounds like it's just your body adjusting to something new. I would say give it a couple of days, and if the spotting continues or you have any bad cramps, headaches or stomachaches, or find yourself overly depressed or angry, call your doc, because the hormones in Sprintec might be different and not right for you. I know my doc put me on them because the estrogen levels were higher than with OTCL. Hope this helps!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Trinessa vs. Tri-Sprintec sheree56 Birth Control 3 12-21-2010 08:25 AM
    Sprintec and TIA rosiecatz Birth Control 2 03-19-2008 10:58 AM
    what is the difference between sprintec and tri-sprintec mamagfigz Birth Control 1 02-20-2008 08:11 AM
    Switching to Tri-Sprintec? Sarah_Jane Birth Control 2 05-22-2007 05:40 AM
    Possibly switching from Tri-Sprintec zipcals Birth Control 0 08-13-2006 03:52 PM
    Tri Sprintec Birth Control? mandersBC Birth Control 25 05-17-2006 06:48 PM
    Sprintec princessant Birth Control 1 05-17-2006 07:18 AM
    Questions on Tri-sprintec Lizzy_M Birth Control 2 05-03-2005 02:29 PM
    Sprintec (generic of Ortho Cyclen) pandi428 Birth Control 4 04-08-2005 12:24 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:24 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!